Jump to content

Temp85: How do I go about doing this?


Temp85

Recommended Posts

I originally was prescribed to take my Zoloft-50 mg every day. Unfortunately, I started taking them once a week. I thought I was helping myself by weaning off but I think that wasn't a good idea. It has now been two weeks since I have taken Zoloft because I am broke and unable to pay for my pills. I will be getting them by the end of the week though. What should I do? Should I start taking them everyday again for certain time and then wean off or just stay at once a week and wean off that way. I have been doing once a week for about almost a year now.

Not a perfect list. I can't remember the exact dates for them all.

 

2007 -- Zoloft 50 mg

2008-2009 -- Zoloft 100 mg

2010- 100 mg tried to go off cold turkey

2010- 50 mg went back on because stress at work

2015- 50 mg tried to quit cold turkey again had side effects.

2015-present (been on since then)

2017-2018 - take once a week

2018- haven't taken in two weeks because of financial issues. Before that took them only once a week. I know that is not right. What do I do from here?!!!!!

Link to comment
  • ChessieCat changed the title to Temp85: How do I go about doing this?
  • Moderator Emeritus

Hi Temp and welcome to SA,

 

Skipping days is not recommended.  See graph comparison.  Please do not go back on the full dose every day as it will be too much for your system.

 

EDITED TO ADD:  

Questions:

 

  • Have you recently been experiencing any withdrawal symptoms?
  • If so, what symptoms? 
  • How bad are they?

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

 

Thank you for completing your drug signature.  It is difficult to tell what dose you were recently taking on a weekly basis.  Please clarify your signature so we can clearly see what doses you were taking.  Please also add dates for the last 2 years.  Thank you.

 

If you were most recently taking 50mg, my suggestion would be to reinstate no more than 5 mg as daily dose.  If you were recently taking 100mg, my suggestion would be to take no more than 10 mg as a daily dose.  However, because you have been taking your dose weekly for so long it might be better to start off with less, even as little as 1mg daily and keep daily notes for 1 week to see how you feel.  If after 1 week you feel that the symptoms are unbearable you could increase by another small amount.  It is better to start with a small dose and increase if needed than to take to much.

 

Please carefully read Post #1 of this topic:  About reinstating and stabilizing to reduce withdrawal symptoms

 

This explains how to get a small dose:  Tips for tapering off Zoloft (sertraline)

 

After stabilising your could then taper off our drug:  Why taper by 10% of my dosage? 

 

This is helpful:  Windows and Waves Pattern of Stabilization

 

These helped me to understand why tapering and consistency is important:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

This is your own Introduction topic where you can ask questions about your own situation and journal your progress.

 

Edited by ChessieCat
added purple content

 MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me -thank you.

Link to comment

Yes, I have been having withdrawal symptoms. One of the more common ones is hot flashes, sleepless nights, oversensitivity, irritability, and now headaches. They are somewhat bad. I hate the hot flashes but they simmered down somewhat. Still don't sleep all that well. 

Not a perfect list. I can't remember the exact dates for them all.

 

2007 -- Zoloft 50 mg

2008-2009 -- Zoloft 100 mg

2010- 100 mg tried to go off cold turkey

2010- 50 mg went back on because stress at work

2015- 50 mg tried to quit cold turkey again had side effects.

2015-present (been on since then)

2017-2018 - take once a week

2018- haven't taken in two weeks because of financial issues. Before that took them only once a week. I know that is not right. What do I do from here?!!!!!

Link to comment

Also, if I start a 5 or 1 mg dosage, I will need to stay on that for a month right? Then taper off by 10% correct? I also read that liquid Zoloft is better for weaning off? Is it true?

Not a perfect list. I can't remember the exact dates for them all.

 

2007 -- Zoloft 50 mg

2008-2009 -- Zoloft 100 mg

2010- 100 mg tried to go off cold turkey

2010- 50 mg went back on because stress at work

2015- 50 mg tried to quit cold turkey again had side effects.

2015-present (been on since then)

2017-2018 - take once a week

2018- haven't taken in two weeks because of financial issues. Before that took them only once a week. I know that is not right. What do I do from here?!!!!!

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy